# SDR ASAA2017031420179

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,656 hours, 10,794 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE IN CLIMB AT 15K. REMAINED VISIBLE FOR <1 MINUTE. ON DESCENT THRU 14K (IN CLOUD AND LIGHT ICING) IAS DISAGREE RETURNED AND STAYED ON FOR REMAINDER OF FLIGHT. UP TO 16 KTS LOW WERE INDICATED ON F/O SIDE. CAPTAIN INDICATIONS REMAINED CLOSER TO STANDBY INDICATIONS. GROUNDED - YES. REMOVED CAPTAIN, F/O, AND ALTERNATE PITOT PROBES AND CHECKED FOR GOOD FLOW, REF AMM 34-11-01. ACCOMPLISHED PITOT FLUSHING ON ALL THREE PITOT SYSTEMS, REF AMM 34-11-00-170-801. FOUND PARTICULATE DEBRIS IN F/O'S PITOT. ACCOMPLISHED PITOT SYSTEM LEAK CHECK AND ALTERNATE PITOT PROBES, REF AMM 34-11-00.
